# SDR EISA95306

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE NR 2 ENGINE PYLON HAS CORROSION BULGES ON LEFT SIDE AT LOWER SIDE OF SKIN UPPER SURFACE.  REMOVED, FABRICATED AND INSTALLED THREE SKIN PANELS, ONE RAIN GUTTER DUE TO OUT OF SRM LIMITS IAW B727 SRM 53-30-1 AND 54-30-2 FIG 4.  (M)
